Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/4505
Title: Energies, Group Invariant Kernels and Numerical Integration on Compact Manifolds.
Authors: Damelin, S. B.
Levesley, Jeremy
Ragozin, D. L.
Sun, X.
First Published: Apr-2009
Publisher: Elsevier
Citation: Journal of Complexity, 2009, 25 (2), pp. 152-162.
Abstract: The purpose of this paper is to derive quadrature estimates on compact, homogeneous manifolds embedded in Euclidean spaces, via energy functionals associated with a class of group-invariant kernels which are generalizations of zonal kernels on the spheres or radial kernels in euclidean spaces. Our results apply, in particular, to weighted Riesz kernels defined on spheres and certain projective spaces. Our energy functionals describe both uniform and perturbed uniform distribution of quadrature point sets.
DOI Link: 10.1016/j.jco.2008.09.001
ISSN: 0885-064X
Links: http://www.sciencedirect.com/science/article/pii/S0885064X08000733
http://hdl.handle.net/2381/4505
Type: Article
Rights: This is the author's final draft of the paper published as Journal of Complexity, 2009, 25 (2), pp. 152-162. The final version is available from http://www.sciencedirect.com. Doi: 10.1016/j.jco.2008.09.001
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
dls1.pdf212.9 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.